MathSciNet Relay Station
MathSciNet bibliographic data
MR2831833 14H10 (14C20 14D23)
Fedorchuk, Maksym Moduli of weighted pointed stable curves and log canonical models of $\overline{\scr M}\sb {g,n}$. Math. Res. Lett. 18 (2011), no. 4, 663–675.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement